# SDR SWIA200921223

- Difficulty date: March 19, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,298 hours, 43,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5540 - EMERGENCY LIGHT INOP SEAT 2A.  RESEATED WIRE.
